Top answers from doctors based on your search:
Disclaimer

tylenol cold medication

A female asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Not a problem: These will not interact negatively nor cause a problem. Hopefully the combination will relieve your symptoms until the cold is over.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Yes, you may: Check the acetaminophen content of all the medications you take to make sure that you do not take more than 4.0 grams in one day. For good health - Ha ... Read More
A 16-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
I have: investigated the known adverse interactions for DEPAKOTE and the warnings for Tylenol cold medication and I find no direct "connections"..This has to ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Not safe: It is a bad idea to mix alcohol and Tylenol or cold medicines with acetaminophen. You may take aspirin or ibuprofen for pain or fever. Drink plenty of ... Read More
A female asked:
Dr. Robert Kwok
33 years experience Pediatrics
In general, ok to do: Adults' OTC medicines for colds are ok to use if one follows the labels' instructions, stays below maximum doses, and is not using more than one medic ... Read More
A 31-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Better not: and which ones? Either Robitussin or tylenol cold have several preparations with different ingredients, stick to only one and read the labels carefull ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Congetion: Claritin-D contains loratadine and pseudo-ephedrine. Tylenol cold contains acetaminophen, dextromethorphan, phenylephrine, chlorpheneramine. If you ... Read More
1
1 thank
A female asked:
Dr. Kashif Abdullah
12 years experience Internal Medicine
No not tylenol (acetaminophen) cold: No you should not take Tylenol (acetaminophen) Cold medicine specifically.Tylenol (acetaminophen) Cold medicine has Acetaminophen, Dextromethorphan, P ... Read More
A 6-year-old female asked:
Dr. Pierrette Mimi Poinsett
38 years experience Pediatrics
Meds: Flonase is for treatment of allergic rhinitis not common cold. Some multi-symptom cold medications also contain acetaminophen (active ingredient in T ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month